Noncommutative Multisoliton Solutions of a Supersymmetric Chiral Model
Xiujuan Zhu
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
Multisoliton configurations of a superextended and Moyal-type noncommutative deformed modified chiral model have been constructed with the dressing method by Lechtenfeld and Popov several years ago. These configurations have no-scattering property. A two-soliton configuration with nontrivial scattering was constructed soon after that. More multisoliton solutions with general pole data of the superextended and noncommutative Ward model will be constructed in this paper. The method is the supersymmetric and noncommutative extension of Dai and Terng’s in constructing soliton solutions of the Ward model.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/185494.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/185494.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:185494
DOI: 10.1155/2014/185494
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().